# SDR DXTA2023053187560

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 6,404 hours, 4,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: EXIT SIGN LIGHT OVER MAIN CABIN DOOR AND FLOOR LIGHT BASE OF SEAT 10 WILL NOT EXTINGUISH WITH POWER REMOVED FROM AIRCRAFT.  GAINED ACCESS TO FWD #1 EMERGENCY LIGHTING INERTIA SWITCH (SC001) PERFORMED RESET AND OPERATIONAL CHECKED GOOD. BATTERY VOLTAGE CHARGED TO PROPER VOLTAGE NO DEFECTS NOTED AT THIS TIME. IAW CE680A AMM 33-50-11 MM 5/31/23
